# SDR CALA0400197

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 50,031 hours, 24,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN THRESHOLD WEB CRACKED IN TWO PLACES AT STA 1155 FORWARD SIDE OF DOOR CUTOUT.  THE CRACKS WERE THREE INCHES LONG.  REPAIRED WEB IAW ECRA 5310-04403.
